L. I. Sennott. "Extending complete continuous pseudometrics." Colloquium Mathematicae 41.2 (1979): 237-241. <http://eudml.org/doc/264771>.
@article{L1979, author = {L. I. Sennott}, journal = {Colloquium Mathematicae}, keywords = {complete pseudometrics; P-embedding}, language = {eng}, number = {2}, pages = {237-241}, title = {Extending complete continuous pseudometrics}, url = {http://eudml.org/doc/264771}, volume = {41}, year = {1979}, }
TY - JOUR AU - L. I. Sennott TI - Extending complete continuous pseudometrics JO - Colloquium Mathematicae PY - 1979 VL - 41 IS - 2 SP - 237 EP - 241 LA - eng KW - complete pseudometrics; P-embedding UR - http://eudml.org/doc/264771 ER -